# SDR AU980598

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna S550
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Broken
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AILERON HINGE FLANGE BROKEN.  INTERGRANNULAR CORROSION WAS ALSO FOUND IN THE HINGES.  PART TC:  7,910.
